MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 27IN 4-0 S/A KS; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 27IN 4-0 S/A KS; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J662H
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint number: (b)(4).(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.Additional information was requested, and the following was obtained: (b)(4).: patient 1 c/s(b)(6) 2021, 10/19-3 small sutures removed.Was there any adverse consequence associated with the patient? required additional office visits for patients for wound checks and suture removal and cleaning.Was there any medical or surgical intervention performed (product removed; re-operation; re-closure; drainage)? if so, please specify.Sutures removed.Could you tell me if there was a prescription for steroids or antibiotics for the patient's recovery? if yes, please provide medication name, route and dose.No meds prescribed.What is the current status of the patient? incisions now healed.What is the lot number? lot qlmmtu, expires 9/30/2025.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a caesarian procedure on (b)(6) 2021 and suture was used.It was noted that the patient returned over the past weeks with problems with this suture.It was supposed to be an absorbable suture but it wasn't absorbing.There were no patient consequences reported.Additional information was requested.

Brand Name
VCL CT BRD UD 27IN 4-0 S/A KS
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
cuidad juarez
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key13968875
Report Number2210968-2022-02305
Device Sequence Number14696340
Product Code GAM
UDI-Device Identifier10705031042070
UDI-Public10705031042070
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberJ662H
Device Catalogue NumberJ662H
Device Lot NumberQLMMTU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2022
Initial Report FDA Received Date03/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown